About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 463076, 7 pages
http://dx.doi.org/10.1155/2013/463076
Research Article

Global Exponential Stability of Positive Pseudo-Almost-Periodic Solutions for a Model of Hematopoiesis

College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 11 August 2013; Accepted 16 October 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Junxia Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junxia Meng, “Global Exponential Stability of Positive Pseudo-Almost-Periodic Solutions for a Model of Hematopoiesis,” Abstract and Applied Analysis, vol. 2013, Article ID 463076, 7 pages, 2013. doi:10.1155/2013/463076